... been hoarse for 2 weeks could this be a side effect.Chest tight too im thinking i have a bug I need to know
Started taking lisinopril notice hoarseness out of nowhere can that be side effect?
Question posted by kelron on 27 Feb 2011
Last updated on 28 February 2011 by caringsonbj
One of the first things my doctor warned me about if you develop hoarsness Dzoobaby is right, this is a side effect of the drug which I am told is resloved once the drug is discontinued, Be sure your doctor knows about the problem with Lisinopril, be sure and find another blood pressure medicine to take care of the problem as well as notifying your doctor
Yes-that is a common side effect of lisinopril. You need to let the prescriber know. He may need to switch you to a different medication.
- Lisinopril uses and safety info
- Lisinopril information for Healthcare Professionals (includes dosage details)
- Side effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.